# SDR DL76S030649

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 53,242 hours, 26,105 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Beam
- Part number: 113T122633
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT INBD FLAP OUTBD SUPPORT BEAM NR 3 SUPPORT :  FWD FLAP ATTACH HOLE CORROSION, THE 2 FWD FLAP ATTACH HOLES ON THE OUTBD SUPPORT BEAM NR 3 SUPPORT FOR THE INBD FLAP LOCATION WERE FOUND CORRODED.  THE CORROSION WAS REMOVED BY OVERSIZING THE BORES, HFEC INSPECTING, OVERSIZING FOR AN INSURANCE CUT, AND INSTALLING ALUMINUM BUSHINGS TO RESTORE THE PROPER HOLE SIZE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 385394-14.
